ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Estimates for imaginary powers of the Laplace operator in variable Lebesgue spaces and applications

Fiorenza, A. and Gogatishvili, A. and Kopaliani, T. (2014) Estimates for imaginary powers of the Laplace operator in variable Lebesgue spaces and applications. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (5). pp. 11-22. ISSN 00002-3043

[img] PDF
Download (1575Kb)

    Abstract

    In this paper we study some estimates of norms in variable exponent Lebesgue spaces for singular integral operators that are imaginary powers of the Laplace operator in Rn.

    Item Type: Article
    Uncontrolled Keywords: spherical maximal function, variable Lebesgue spaces, boundedness result, Laplace operator, Mellin transform, wave equation, initial-value problem, propagation
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 11 Nov 2014 12:05
    Last Modified: 11 Nov 2014 12:05
    URI: http://mathematics.asj-oa.am/id/eprint/2412

    Actions (login required)

    View Item